What I find myself thinking about now, for the first time, in any detail, is who I was at...
A great article we found about Prednisone (steroid) withdrawal.
Prednisone Withdrawal: As a patient with #myositis, you are likely on, or have been on, prednisone at some point. Prednisone is a man-made substance that reduces inflammation quickly and that is why it is used as a first-line treatment in most forms of myositis. But what happens when it is time to taper? GO SLOW!
“Depending on how long you’ve been taking prednisone, your withdrawal symptoms may last from a few weeks to up to 12 months. This time will likely be much shorter if you follow your doctor’s instructions for slowly tapering your dosage of prednisone when you stop taking it.”
Search our site
November 28, 2017 6:30 pm - 8:00 pm
Register today for the MSU Caregivers, Family Members, and Friends online video support session in celebration of our Myositis Caregivers and National Family Caregivers Month. Tuesday, November 28th @ 6:30PM EDT. Join Barbara and Betsy for a discussion about Myositis and Caregiving. Ask questions, share your experience, or just listen and watch. Event is free!
November 30, 2017 3:00 pm - 4:30 pm
IBM patients, mark your calendar and join us for this free video support session with Mary Jane on Nov. 30th, 3PM Eastern Time. Share experiences, ask questions, compare notes, and make new friends. This session is tailored to those diagnosed with, or suspected of having, Inclusion Body Myositis.